# SDR VNAA2024051700005

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N634
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180212
- Part serial: 15378
- Condition: Gouged
- Location: Pax Door
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A GOUGE/BLEND OUT TO PAX DOOR OUTER SKIN AT UPPER AFT CORNER AT FS 347.250.
